Regression coefficient analysis for correlated binomial outcomes
Seung-Ho Kang and
Journal of Applied Statistics, 2001, vol. 28, issue 5, pages 633-634
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:taf:japsta:v:28:y:2001:i:5:p:633-634
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Applied Statistics is edited by Professor Gopal K. Kanji
More articles in Journal of Applied Statistics from Taylor and Francis Journals
Series data maintained by Michael McNulty ().